Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Had unprotected sex, have chlamydia-like symptoms, have masturbated. What could it be?

I recently was treated for Chlamydia about three months ago. My girlfriend whom I had met just prior to this experience went and got tested as well. Mine was positive and her s was negative. We had unprotected sex before this but there had been significant time when she went to get tested for it to show up but id didn t, her test was negative & she still has no symptoms of anything. We waited almost two months before we had sex again. I had gone & gotten tested again to make sure I was clean & free and sure enough I was. We then began having sex again like normal adults and everything has been fine until this moment in time. I recently the other day started experiencing mild like chlamydia symptoms. Except for the fact that no burning urination this time & there s no white discharge of any kind. Penile itching to is almost non existent. Funny thing is we haven t had sex in a month due to some personal family issues of hers that she s been dealing with. She just has not been in the mood to & quite frankly I have not wanted to pressure her to do it either. I have masturbated with a lotion several times & I m wondering if it could have irritated my urethra & made me feel these mild like symptoms. I know she has not cheated on me or messed around so the potential for her to have it after being tested is zero. My question really is what could it be? I am experiencing some urine leakage but its clear and painless. I had a little penile itching on what felt like the inside of the tip of my penis but it has subsided. No real chlamydia like symptoms yet but like I said we haven t had sex in a month & both were cleared medically by doctors that we were STD free before resuming our normal sexual activities the last time. I have been under a more than normal amount of stress lately. Could that be contributing or could the lotion I ve used recently caused and irritation in my urethra? Because I didn t notice the symptoms until just the other day after using this new lotion to masturbate with. Please any help or advice on this will be greatly appreciated. .
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Jul 2012
hello there bowdenmike..going by your detailed history, you are probably suffering from venerophobia. It is unlikely to be any active infection. There is a term called NSU (non-specific urethritis) & your history & symptoms seem to suggest it. Friction from masturbation & 'allergy' to components of the lubricant are likely causes. The chlamydial tests can be 'false positive' which refers to the sensitivity of the test..Do Not Worry..if your partner does not experience similar symptoms, & as you state, you have not changed partners in the interim, all is well. Protected sex however is the way forward but do bear in mind, should you have lubricant allergy, condoms that are lubricated may cause you similar issues. Regds & hope this info helps you get better..cheers. Dr Praveen Rodrigues MD (Dermatologist, Cosmetologist & Venerologist), Shivajinagar/Richmond town, Bangalore
Answered: Wed, 25 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor